# SDR SWAA2013040914612

- Difficulty date: March 17, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 58,796 hours, 48,188 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT BS 360, STR 11L.  REMOVED AND REPLACED SPLICE PER SRM.
